# SDR NOCA04706

- Difficulty date: April 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: H150AKM1
- Part serial: 7163
- Condition: Defective
- Location: Turn And Bank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANDBY ATT INDICATOR SHOWS 3 DEGRESS TO THE RIGHT IN LEVEL FLIGHT.
